The reduced Whitehead group for cyclic algebras
Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 38-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_1_a7,
author = {V. P. Platonov},
title = {The reduced {Whitehead} group for cyclic algebras},
journal = {Doklady Akademii Nauk},
pages = {38--40},
year = {1976},
volume = {228},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a7/}
}
V. P. Platonov. The reduced Whitehead group for cyclic algebras. Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 38-40. http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a7/